# SDR REXA2021072100507

- Difficulty date: July 2, 2021
- Submitted: July 21, 2021
- Operation: Air carrier
- Aircraft: N335PQ
- Make and model: Cndair CL6002D24
- Aircraft serial: 15335
- Aircraft time: 15,543 hours, 11,460 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Cleat
- Part number: SH670319821
- Condition: Corroded
- Location: Door Sill
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SERVICE DOOR UPPER SILL ANGLE CLEAT JUST I/B OF AFT LATCH FITTING IS CORRODED.  INSTALLED ANGLE CLEAT AT SERVICE DOOR UPPER IB IAW CRJ 900 SRM  51-42-21-001-001-A01.
